It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Bear with me this may take a while. I had my last Depo shot should have been due at the begining of may but DH and i decided it was time to start planning for a family, since being off the injection we have never used any form of protection (obviously).
I have recently started to have sore boobs, and i mean painfully sore, at times they feel like there throbbing, they have enlarged (gone from a C to a D cup - DH loves this lol) i have hot flushes quite often and also feel a little dizzy at times, im constantly tired and snappy and just cant seem to get enough sleep.
I am not pregnant however - this i know because i have done 6 pregnancy tests 2 each week for the past 3 weeks when the symptoms first started, its costing me a fortune.
My question is, has anyone else had any side effects after coming off the Depo shot?
I developed a lot of problems after Depo, including infertility. It took me 2 years to conceive my 2nd child. I started Depo after the birth of my 1st child (who took all of 5 minutes to conceive). I continued on the Depo for 2 years and didn't have a single period while on it. After my last injection...........I went for 5 years before I got my first "natural/uninduced" period. I conceived during those 5 years thanks to infertility meds. I only had my period while on the meds.....and after the birth of my son I went back to the same routine of no periods. I have been off of Depo for 8 years and my body is still so screwed up. I mysteriously developed PCOS since Depo as well as Diabetes and a boat load of other problems. Depo is the devil!!! I wouldn't recommend it to my worst enemy.





All times are GMT -7. The time now is 02:17 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!